# SDR AWXA200300296

- Difficulty date: March 20, 2003
- Submitted: March 21, 2003
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 13,598 hours, 5,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Zone 221
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE FORWARD LT EMERGENCY POWER SUPPLY LOAD WAS FOUND INOPERATIVE ON FLIGHT ATTENDANT PANEL. MAINTENANCE REMOVED AND REPLACED THE BATTERY AT FORWARD LT EMERGENCY POWER SUPPLY UNIT (10WL), OPERATIONAL CHECK WAS GOOD.
